MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø40/G; ACETABULR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø40/G; ACETABULR PE HC LINER
Model Number 01.32.4052HC10A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 march 2022: lot 1810856: (b)(4).Expiration date: 2024-03-19.No anomalies found related to the problem.(b)(4).Additional implant involved: stem: amistem c 01.18.151 cemented std stem size 1 (k103189) lot.1903200 batch review performed on 21 march 2022: lot 1903200: (b)(4).Expiration date: 2024-08-21.No anomalies found related to the problem.(b)(4).Additional implant involved: ball heads: mectacer 01.29.212 biolox delta ceramic ball head 12/14 ø 40 size s - 4 (k112115) lot.1908999 batch review performed on 21 march 2022: lot 1908999: (b)(4).Expiration date: 2025-01-25.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 3 months from the primary the surgeon removed all components (the cup was from a competitor), performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On (b)(6) 2022, 2nd stage revision has been performed,.Spacer removed and final devices implanted successfully.

Brand Name
LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø40/G
Common Device Name
ACETABULR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14109994
Report Number3005180920-2022-00253
Device Sequence Number5543099
Product Code LPH
UDI-Device Identifier07630040731270
UDI-Public07630040731270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number01.32.4052HC10A
Device Catalogue Number01.32.4052HC10A
Device Lot Number1810856
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer06/23/2022
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown